# SDR SIMA2837

- Difficulty date: October 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- Aircraft time: 18,415 hours, 20,703 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 7 8
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5029 - FLOOR PROXIMITY LIGHTS AT SEATS 7B AND 8A ARE INOPERATIVE.  PLACED UNDER MEL 33-15-2 AUTH NR 100278.  MAINTENANCE REPAIRED BROKEN WIRES AT SEAT 7B AND SEAT 8A IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
